# SDR REXA2014041000050

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE HAS 10 MARKS FROM FASTENERS CHAFE BETWEEN 15 INCHES & 30 INCHES FROM FLOOR &  LBL 27 & RBL 27.5 UP TO 0.008 INCHES DEEP.  REPAIRED IAW REO 601R-53-61-2155.
